MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Hematoma (1884); Unspecified Infection (1930); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received ad 17 june 2019.The patient underwent a right knee tibial insert exchange, irrigation and debridement, manipulation, and placement of antibitoic beads due to cellulitis, suspected post-operative wound infection, patella tendon rupture, fall, stiffness, decreased range of motion, effusion, and hematoma.The surgeon noted he did not repair the patella tendon tear due to the fact there is suspicion of infection and did not want to have foreign bodies that could perpetuate further infection.The surgeon obtained intra-operative cultures to determine presence of wound infection.Two depuy cement products were used during the primary operation.Doi: (b)(6) 2018 dor: (b)(6) 2018 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FEM RT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9260724
Report Number1818910-2019-113344
Device Sequence Number3934793
Product Code JWH
UDI-Device Identifier10603295041245
UDI-Public10603295041245
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number150400209
Device Lot Number8208359
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR